# SDR DALA1133426313

- Difficulty date: May 6, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N673US
- Make and model: Boeing 747451
- Aircraft serial: 30268
- Aircraft time: 51,270 hours, 6,487 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM WEB BROKEN AT STA 1700 LBL 15 IN MAIN DECK, S:0.8"X0. 7".  REPAIRED THE WEB PER SRM 51-70-13 R1.
